# SDR CA190313011

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S57111669200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON LH WING RIB 1 LOWER FITTING FOOT BETWEEN STIFFENER 1-2.
